Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Testes and rectal pain post intercourse

I am 26 years old, I had sexual intercourse with my wife while she had some irregular bleeding (not the menstrual cycle bleeding). After that intercource I started to feel pain in my testes and rectum .Also, I feel some pain in my back. Could you advise me what shall I do.
Asked On : Sat, 25 Feb 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thanks for your query.

I will try my best to provide you with best possible professional recommendations to your questions.
Pain in testis after intercourse is common.
It has nothing to do with the bleeding of your wife. But same times there are chances of UTI.
But you do not have any symptoms of UTI.
I advice you not to worry the pain will reduce in day or two. Mean while you can take any over the counter pain killer.
If it does not reduce in week, i advice you to consult doctor for examination.

Yet again, I do hope that you have found something helpful and I will be glad to answer any further query.

Answered: Wed, 29 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor